# SDR CA080717002

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512REVU
- Condition: Inoperative
- Location: Clutch
- Part time: 1,067 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CLUTCH WOULD NOT ENGAGE, FERRY FLIGHT PERMIT APPROVED AND ACFT RETURNED TO BASE. THE MICROSWITCH WAS FOUND FAULTY, CLUTCH ACTUATOR R&R WITH A SERVICEABLE ACTUATOR
